Skip to Main content Skip to Navigation
Journal articles

Piecewise quadratic Lyapunov functions for stability verification of approximate explicit MPC

Document type :
Journal articles
Complete list of metadatas

https://hal-supelec.archives-ouvertes.fr/hal-00524537
Contributor : Josiane Dartron <>
Submitted on : Friday, October 8, 2010 - 10:06:56 AM
Last modification on : Wednesday, April 8, 2020 - 6:28:02 PM

Identifiers

  • HAL Id : hal-00524537, version 1

Collections

Citation

Morten Hovd, Sorin Olaru. Piecewise quadratic Lyapunov functions for stability verification of approximate explicit MPC. Modeling, Identification and Control, Norsk Forening for Automatisering, 2010, 31 (2), pp.45-53. ⟨hal-00524537⟩

Share

Metrics

Record views

74